# SDR QXEA2009052900383

- Difficulty date: May 25, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 19,926 hours, 20,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - AT APPROX 1000 FT AGL-CAPT AND F/O DETECTED A VERY ACRID ODOR IN COCKPIT.  DONNED O2 MASKS, DECLARED EMERGENCY FOR RTF,  ACCOMPLISHED SMOKE/FUMES IN COCKPIT CHECKLIST.  RTF W/ UNEVENTFUL LANDING.  AIRCRAFT WAS UNDER MAX WEIGHT.  RAN AIRCRAFT ENGINES TO VARIOUS POWER SETTINGS WITH BLEEDS ON  AND OFF.  PRESSURIZED AIRCRAFT.  COULD NOT DUPLICATE PROBLEM.  NO ABNORMAL ODORS DETECTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
